# SDR SWAA061287

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 25,683 hours, 14,578 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2717
- Condition: Faulty
- Location: A/C Distrib Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
